Pain relief that cares for you and the planet! 🌍
Advil Dual Action Coated Caplets combine 250 mg of ibuprofen and 500 mg of acetaminophen per dose, providing effective relief for various types of pain for up to 8 hours. With eco-conscious packaging that reduces plastic waste, this trusted pain reliever is perfect for anyone seeking both efficacy and sustainability.
M**Y
Quick Action A+
These are a life savor when working g long shifts, constantly standing and walking. Great for anyone dealing with ankle issues.
C**N
Worth it.
Good product. Thanks to whomever thought to finally combine ibuprofen with acetaminophen in one pill.
A**R
work well
works well
R**R
Excellent pain relief.
Happy to know that it has 2 ingredients that work together!
A**
Excellent
Excellent my go to for pain relief.
C**G
Pain reliever
Good product
D**Y
Perfect Match
I first found out about mixing these two drugs together after a trip to the dentist. It's incredible how well this works. And now it comes combined in one pill for convenience.
A**R
Great COMBO!
Super combo! Had a buddy with an MD daughter advise to create my own OTC version of this and BEHOLD, saw this, been using for about six months, works great. I do but two the AM, no MAS!
Trustpilot
1 month ago
3 weeks ago